RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volkov-Bogorodskii, D B

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:189
Abstract pages:1777
Full texts:823
References:133

http://www.mathnet.ru/eng/person38945
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199644

Publications in Math-Net.Ru
2010
1. D. B. Volkov-Bogorodskii, G. B. Sushko, S. A. Kharchenko, “Combined MPI+threads parallel implementation of the block method for heat-transfer simulation in structurally inhomogeneous media”, Num. Meth. Prog., 11:1 (2010),  127–136  mathnet
2006
2. D. B. Volkov-Bogorodskii, Yu. G. Evtushenko, V. I. Zubov, S. A. Lur'e, “Calculation of deformations in nanocomposites using the block multipole method with the analytical-numerical account of the scale effects”, Zh. Vychisl. Mat. Mat. Fiz., 46:7 (2006),  1302–1321  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 46:7 (2006), 1234–1253  scopus
2003
3. D. B. Volkov-Bogorodskii, A. N. Danilin, E. B. Kuznetsov, V. I. Shalashilin, “Implicit methods for integration of initial value problems for parameterized systems of second-order ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 43:11 (2003),  1684–1696  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:11 (2003), 1620–1631
1995
4. V. I. Vlasov, D. B. Volkov, “A method for solving a conjugation problem for harmonic functions”, Dokl. Akad. Nauk, 344:2 (1995),  151–154  mathnet  mathscinet  zmath
5. V. I. Vlasov, D. B. Volkov, “The multipole method for Poisson's equation in regions with rounded corners”, Zh. Vychisl. Mat. Mat. Fiz., 35:6 (1995),  867–892  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:6 (1995), 687–707  isi
1994
6. V. P. Korobeinikov, V. I. Vlasov, D. B. Volkov, “Modelling of cosmic bodies fracture during their flight in planet atmosperes”, Matem. Mod., 6:8 (1994),  61–75  mathnet  mathscinet  zmath
1989
7. V. I. Vlasov, D. B. Volkov, “Solution of the Dirichlet problem for the Poisson equation in a domain bounded by a polygon with a rounded corner”, Dokl. Akad. Nauk SSSR, 306:6 (1989),  1294–1297  mathnet  mathscinet  zmath; Dokl. Math., 39:3 (1989), 606–609
1986
8. V. I. Vlasov, D. B. Volkov, “Properties of domains bounded by circular triangles”, Dokl. Akad. Nauk SSSR, 286:2 (1986),  265–268  mathnet  mathscinet  zmath
9. V. I. Vlasov, D. B. Volkov, “On the problem of inversion for an equation of the Fuchs class”, Differ. Uravn., 22:11 (1986),  1854–1865  mathnet  mathscinet
1985
10. V. I. Vlasov, D. B. Volkov, “The Dirichlet problem for the Poisson equation in an angular domain”, Differ. Uravn., 21:12 (1985),  2105–2114  mathnet  mathscinet
1983
11. D. B. Volkov, “Asymptotic expansion for solutions for Stokes' system of equations and the system of the theory of elasticity in domains of special type”, Zh. Vychisl. Mat. Mat. Fiz., 23:6 (1983),  1464–1476  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:6 (1983), 112–120
1982
12. D. B. Volkov, “Averaging of some boundary value problems in domains with a periodic structure”, Zh. Vychisl. Mat. Mat. Fiz., 22:1 (1982),  112–122  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:1 (1982), 117–128

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021